@article { 2514283, title = {Accurate, short series approximations to Fermi-Dirac integrals of order -1/2, 1/2, 1, 3/2, 2, 5/2, 3, and 7/2}, journal = {J. Appl. Phys. (USA)}, volume = {57}, number = {12}, year = {1985}, note = {short series approximations;Fermi-Dirac integrals;classical series expansions;}, pages = {5271 - 4}, type = {article}, abstract = {Short series approximations based on the classical series expansions of the Fermi-Dirac integrals Fj(x) are presented for the orders -1/2, 1/2, 1, 3/2, 2, 5/2, 3, and 7/2. The approximations are accurate to better than 1 part in 105 over the range -∞<x<∞}, keywords = {integral equations;series (mathematics);}, URL = {http://dx.doi.org/10.1063/1.335269}, author = { Van Halen, P. and Pulfrey, D.L.} }